# SDR IPXA09M56760

- Difficulty date: July 3, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 281-F1-13 LT FWD INTERMEDIATE FUSELAGE SKIN REPAIR STA 979 AND 999 L5L AND L6L NO EFN NOT PER SRM.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLERS, FINGER DOUBLERS IAW MD-11 SRM 53-20-00 FIG 2 SHT 4, 5, 6.
